# SDR MWEA981210

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 991556171
- Condition: Corrosion
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT STATION 996 FLOORBEAM TOP AND BOTTOM RIGHT TO LEFT SIDE.  MTC FABRICATED AND INSTALLED REPAIR DOUBLER STRAPS.
